MathSciNet Relay Station
MathSciNet bibliographic data
MR1392086 35K60 (35B40)
Hu, Bei Remarks on the blowup estimate for solution of the heat equation with a nonlinear boundary condition. Differential Integral Equations 9 (1996), no. 5, 891–901.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement